MathSciNet Relay Station
MathSciNet bibliographic data
MR904968 (88k:62193) 62P05 (62E15)
Willmot, G. E.; Panjer, H. H. Difference equation approaches in evaluation of compound distributions. Insurance Math. Econom. 6 (1987), no. 1, 43–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement